Title

Clarification of Large-Change Response Formulas for Linear Digital Networks

Authors

S B. Haley

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Title - Alternative

Proc. IEEE

Keywords

Engineering, Electrical & Electronic

Publication Title

Proceedings of the IEEE

Volume

70

Issue/Number

4

Publication Date

1-1-1982

Document Type

Letter

Language

English

First Page

407

Last Page

408

WOS Identifier

WOS:A1982NM82600006

ISSN

0018-9219

Share

COinS